Abstract and Applied Analysis

Nonsquareness in Musielak-Orlicz-Bochner Function Spaces

Shaoqiang Shang, Yunan Cui, and Yongqiang Fu

Full-text: Open access

Abstract

The criteria for nonsquareness in the classical Orlicz function spaces have been given already. However, because of the complication of Musielak-Orlicz-Bochner function spaces, at present the criteria for nonsquareness have not been discussed yet. In the paper, the criteria for nonsquareness of Musielak-Orlicz-Bochner function spaces are given. As a corollary, the criteria for nonsquareness of Musielak-Orlicz function spaces are given.

Article information

Source
Abstr. Appl. Anal., Volume 2011 (2011), Article ID 361525, 16 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313171138

Digital Object Identifier
doi:10.1155/2011/361525

Mathematical Reviews number (MathSciNet)
MR2784391

Zentralblatt MATH identifier
1216.39016

Citation

Shang, Shaoqiang; Cui, Yunan; Fu, Yongqiang. Nonsquareness in Musielak-Orlicz-Bochner Function Spaces. Abstr. Appl. Anal. 2011 (2011), Article ID 361525, 16 pages. doi:10.1155/2011/361525. https://projecteuclid.org/euclid.aaa/1313171138


Export citation